# SDR C2XA11IA045

- Difficulty date: March 5, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 29,981 hours, 22,458 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: 24096250C
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2281, THE CREW REPORTED A SMELL OF SMOKE IN THE CABIN WHEN FLYING THROUGH RAIN.  THE AIRCRAFT LANDED AT OAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT.  REMOVED AND REPLACED THE 9TH STAGE BLEED DUCT GASKETS AT THE CHECK VALVE, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
